MAUDE Adverse Event Report: BECTON DICKINSON AND CO. PEN NEEDLE 32G 4MM 5B XTW 7CT CARTON; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON AND CO. PEN NEEDLE 32G 4MM 5B XTW 7CT CARTON; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 320540
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 7052840, medical device expiration date: na, device manufacture date: 2018-04-11, medical device lot #: 7012659, medical device expiration date: 2022-01-31, device manufacture date: 2017-09-13.The customer's address is unknown.Unknown, (b)(6) usa has been used as a default.Investigation summary: occurrence: a complaint history check was performed and this is the 1st.Related complaint for incorrect/missing label information on lot # 7052840 & lot # 7012659.No samples were returned therefore the complaint could not be confirmed and the root cause is undetermined.A lot history review was carried out and no related non conformance's were raised in association with these packaged lots concluding all inspections were performed as per the applicable operations and met qc specifications.Investigation conclusion: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned.Root cause description: root cause cannot be determined at this time as the issue is unconfirmed as no samples or photos were returned.Rationale: based on the above, no additional investigation and no capa is required at this time.
 
Event or Problem Description
It was reported that there was no expiration date on 5 packs of pen needles 32g 4mm 5b xtw 7ct carton in lot# 7052840, and an unspecified number of packs from lot# 7012659, before use.This complaint was created to capture the 1st of 2 related incidents.The following information was provided by the initial reporter: "spouse of consumer called to confirm if sample packs of bd pen needles are still good.Stated there is no expiration date on any of the packs, however confirmed a copyright date of 2016 on all sample packs.".

Brand Name
PEN NEEDLE 32G 4MM 5B XTW 7CT CARTON
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON AND CO.
pottery road
dun laoghaire co
MDR Report Key10053585
Report Number9616656-2020-00422
Device Sequence Number19771093
Product Code FMI
UDI-Device Identifier00382903205400
UDI-Public00382903205400
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K162516
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number320540
Device Catalogue Number320540
Device Lot NumberSEE SECTION H.10.
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2020
Initial Report FDA Received Date05/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;